Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
123 Doctors are Online

Query about gastroentertitis - Online Doctor Chats

Date : 21-Feb-2012
User rating for this question
Very Good Posted in: Eating Disorders
Answered by

General & Family Physician
Practicing since : 2004
Answered : 40 Questions
User :   Dear User, You have started the trial chat with our doctor. This chat is only to provide you an idea how an actual chat would be like. Please note that the time of this chat is insufficient for the doctors to provide you a detailed answer to your questions. After the trial period, you will be redirected to the Payment page and you can select a package of your choice.
User :   hi dr, i have severe watery diarrhea, heart burn and vomitting all the night - from 3am to 6 am- i have taken norfloxacin 400 mg, tinidazol 600mg, metronidazol 500mg and domperidone 20mg during that time. the vomitting stopped and the diarrhea became less frequent but still watery. at 8 am some red dots appeared under both my eyes. they are like thrombus but they are just dots no blue color nor oedema. they are from 10 to 20 dots under each eye. i have used a gel containing 0000 iu heparin bit it didn't work. is there any relation between my GI symptoms and these spots and can i use another medicines as my physician is not available now? thank you
Doctor :   i
User :   hi dr, i have severe watery diarrhea, heart burn and vomitting all the night - from 3am to 6 am- i have taken norfloxacin 400 mg, tinidazol 600mg, metronidazol 500mg and domperidone 20mg during that time. the vomitting stopped and the diarrhea became less frequent but still watery. at 8 am some red dots appeared under both my eyes. they are like thrombus but they are just dots no blue color nor oedema. they are from 10 to 20 dots under each eye. i have used a gel containing 0000 iu heparin bit it didn't work. is there any relation between my GI symptoms and these spots and can i use another medicines as my physician is not available now? thank you
Doctor :   Pls hold
Doctor :   Have get the lab tets done?
Doctor :   CBC , BMP, WIDAl, FEKp A
Doctor :   *HEP A
User :   no
Doctor :   Have domne the stool analsys for ova paarasite
User :   no
Doctor :   it is better these done
Doctor :   You will find the cause
Doctor :   REgarding bblue dots under the eyes, you need physical examinatuion whether it is blood or
Doctor :   just discoloration of skin
User :   and till they are done what should i do?
Question is related to
Diseases and Conditions
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor